Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely
Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 256-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_2_a7,
author = {G. S. Balashova},
title = {Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely},
journal = {Differencialʹnye uravneni\^a},
pages = {256--269},
year = {1981},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_2_a7/}
}
TY - JOUR AU - G. S. Balashova TI - Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely JO - Differencialʹnye uravneniâ PY - 1981 SP - 256 EP - 269 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_2_a7/ LA - ru ID - DE_1981_17_2_a7 ER -
G. S. Balashova. Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely. Differencialʹnye uravneniâ, Tome 17 (1981) no. 2, pp. 256-269. http://geodesic.mathdoc.fr/item/DE_1981_17_2_a7/